The server is under maintenance between 08:00 to 12:00 (GMT+08:00), and please visit later.
We apologize for any inconvenience caused
Login  | Sign Up  |  Oriprobe Inc. Feed
China/Asia On Demand
Journal Articles
Laws/Policies/Regulations
Companies/Products
Bookmark and Share
The Conditions for the Solvability of Generalized Inverse Eigenvalue Problems of Positive Definite Matrixes
Author(s): 
Pages: 4-7
Year: Issue:  4
Journal: JOURNAL OF GANSU SCIENCES

Keyword:  正定矩阵实对称矩阵广义逆特征值问题;
Abstract: 讨论了正定矩阵广义特征值反问题解存在的条件,给出了求解的算法和数值例子.
Related Articles
No related articles found